MAUDE Adverse Event Report: HAGENDORF SYNTHES PRODUKTIONS GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT

HAGENDORF SYNTHES PRODUKTIONS GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.043.005
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the tip was bent in one of the cannulas not allowing a wire to pass through it.This report is for one (1) wire guide / multihole / lg nl 8-11.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: date of event is an unknown date in 2021.H3, h4, h6: part: 03.043.005, lot: 142p757, manufacturing site: haegendorf, release to warehouse date: april 30, 2021.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the wire guide / multihole / lg nl 8-11 was received at us customer quality (cq).Visual inspection of the complaint device showed one of the guide wire hollows was deformed.No other issues were observed with the complaint device.Dimensional inspection: a relevant dimensional inspection was not able to perform due to the device geometry.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.-wire guide, for nails ø8-11mm no design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as one of the guide wire hollows was deformed.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
WIRE GUIDE / MULTIHOLE / LG NL 8-11
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
HAGENDORF SYNTHES PRODUKTIONS GMBH
im bifang 6
hagendorf 4614
SZ  4614
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13258434
Report Number8030965-2022-00344
Device Sequence Number4760762
Product Code FZX
UDI-Device Identifier10886982297150
UDI-Public(01)10886982297150
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.043.005
Device Catalogue Number03.043.005
Device Lot Number142P757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE
Patient SexUnknown